This is Dr. David
I am sorry you are feeling so poorly,
craving fluids can be a sign of dehydration or electrolyte imbalance or even diabetes.
you could be having excessive stomach inflamamtion. or gastritis causing your tummy pains.
medications like nurofen can upset your stomach and also tax your kidneys as well.
I'm sure you are trying to take the nurofen for your back pain.
you could have severe arthritis of your spine and even herniated disks pressing on nerves on your back causing your back and hip and arm and leg pains.
are you overweight? being overweight can put more strain on your back and also put you more at risk for diabetes.
To answer the question you asked, yes this can be a kidney infection.
The headache is also concerning, and extensive disc problems in the spine might be contributing to your symptoms.I would not wait and wonder about this, but go in to the doctor right now.
There is no way we can blame this on the medication with this extensive of symptoms, which could imply a systemic problem, such as infection.You need a urinalysis and exam immediately. Kidney infections are serious and can become life threatening.
Kidney stone should be considered as well.
Pain on the left of the abdomen can be pancreatitis, a bowel problem, or stomach ulcer, for starters.
With this degree of illness though, it is no time for guess work.
A terrible headache with dizziness can be a bleed into the brain, rarely, viral meningitis, or other serious problems, so again, have someone drive you to the doctor or the ER.
I am a double board certified US doctor with over 20 years of experience taking care of patients hands on. That is what internal medicine doctors do, and we are responsible for adult medical care in all sub specialties.
I can answer any further questions you might have.
Find me anytime.
Please click a positive rating on this post.
Come back as needed.